On complete monotonicity of linear combination of finite psi functions
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1223-1228
https://doi.org/10.4134/CKMS.c180430
Published online October 31, 2019
Bai-Ni Guo, Feng Qi
Henan Polytechnic University; Tianjin Polytechnic University
Abstract : In the paper, the authors supply complete monotonicity of linear combination of finite psi functions and extend some known results.
Keywords : complete monotonicity, psi function, linear combination, alternative proof
MSC numbers : Primary 26A48; Secondary 33B15, 44A10
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd